# SDR FDEA201701040042

- Difficulty date: January 4, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 95,060 hours, 39,786 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Plyon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE PYLON HAS A CRACKED HAT CHANNEL ON THE RT SIDE, PS 270.  REMOVED THE DAMAGED HAT CHANNEL.   LOCATED, DRILLED, AND TRIMMED A NEW HAT CHANNEL.  PAINTED IAW SRM 51-21-01.   INSTALLED IAW EA 8-5430-T0330704 REV A, AND IAW SRM 51-31-01VOLUME II.   MAJOR REPAIR.
